Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
On the periods of a continuous self-map on a graph
Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2019
Resumen: Let G be a graph and f be a continuous self-map on G. We present new and known results (from another point of view) on the periods of the periodic orbits of f using mainly the action of f on its homology, or the shape of the graph G.
Nota: Número d'acord de subvenció MINECO/MTM2014-51891-P
Nota: Número d'acord de subvenció MINECO/MTM2016-77278-P
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Topological graph ; Discrete dynamical systems ; Lefschetz numbers ; Lefschetz zeta function ; Periodic point ; Period
Publicado en: Computational & applied mathematics, Vol. 38, Issue 2 (June 2019) , art. 78, ISSN 1807-0302

DOI: 10.1007/s40314-019-0846-0


Preprint
7 p, 419.1 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2019-05-16, última modificación el 2019-06-13



   Favorit i Compartir